# SDR UIEA2017062001036

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,115 hours, 14,013 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Panel
- Part number: 233T3244308
- Part serial: D01027
- Condition: Malfunctioned
- Location: Start Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE LIGHT DID NOT CYCLE DURING START.  ENGINE STARTED NORMALLY.  REMOVED AND REPLACED THE IGNITION AND STARTING PANEL IAW AMM 80-11-51.  OPS CHECKED NORMAL.
